# SDR SIMA200808801

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 8,753 hours, 7,926 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4371, CREW REPORTED ABNORMAL SMELL IN THE COCKPIT ON CLIMB-OUT FROM, ODOR WAS INTERMITTENT SMELLED LIKE A COMBINATION DIRTY SOCK AND CHEMICAL.  CREW PERFORMED APPROPRIATE PROCEDURE IN AOM 1 DECLARED PRECAUTIONARY (NOT AN EMERGENCY).  RETURNED TO MDT.  ALSO, LATER GOT PACK 1 OVLD AND PACK 1 OVHT AIRCRAFT REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF PACK SYSTEM IAW EMB 145 AMM 21-31-00-700-802.  NOTED DIRTY SOCK SMELL WHILE RUNNING NR 1 PACK ALSO RECEIVED PACK 1 OVLD MESSAGE MEL'D NR 1 PACK PER MEL 21-29 AUTH 031085D-C.  AIRCRAFT RETURNED TO SERVICE.
